# SDR ABXA20121130351

- Difficulty date: November 30, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Part number: 14T11504
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RIGHT LOWER OUTER CHORD LOWER TENSION BOLT HOLE HAS CORROSION.  REMOVED AND REPLACED CHORD SECTION IAW B767-200 SRM 51-40-02 & BOEING DWG 624T0020.  ACFT WAS GROUNDED.
